Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Propositional calculus and realizability


Author: Gene F. Rose
Journal: Trans. Amer. Math. Soc. 75 (1953), 1-19
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0055952-4
MathSciNet review: 0055952
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alonzo Church, A set of postulates for the foundation of logic, Ann. of Math. (2) vol. 33 (1932) pp. 346-366. MR 1503059
  • [2] Gerhard Gentzen, Untersuchungen über das logische Schliessen, Math. Zeit. vol. 39 (1934-1935) pp. 176-210, 405-431.
  • [3] V. Glivenko, Sur quelques points de la logique de M. Brouwer, Bulletin de la Classe des Sciences de l'Académie Royale de Belgique (5) vol. 15 (1929) pp. 183-188.
  • [4] Kurt Gödel, Die Vollständigkeit der Axiome des logischen Funktionenkalküls, Monatshefte für Mathematik und Physik vol. 37 (1930) pp. 349-360. MR 1549799
  • [5] -, Über formal unentscheidbare Sätze der Principia Mathematica und verwandter Systeme I, Ibid. vol. 38 (1931) pp. 173-198. MR 1549910
  • [6] -, Zum intuitionistischen Aussagenkalül, Ergebnisse eines Mathematischen Kolloquiums, no. 4 (for 1931-1932, published 1933), p. 40.
  • [7] Leon Henkin, An algebraic characterization of quantifiers, Fund. Math. vol. 37 (1949) pp. 63-74. MR 0040234 (12:662b)
  • [8] Arend Heyting, Die formalen Regeln der intuitionistischen Logik, Preuss. Akad. Wiss. Sitzungsber. (1930) pp. 42-56.
  • [9] -, Die formalen Regeln der intuitionistischen Mathematik, Ibid. pp. 57-71, 158-169.
  • [10] Stanisław Jaśkowski, Recherches sur le système de la logique intuitioniste, Actes du Congrès International de Philosophie Scientifique VI, Philosophie des mathématiques, Actualités Scientifiques et Industrielles, no. 393, Paris, Hermann, 1936, pp. 58-61.
  • [11] S. C. Kleene, On notation for ordinal numbers, J. Symbolic Logic vol. 3 (1938) pp. 150-155.
  • [12] -, Recursive predicates and quantifiers, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 41-73. MR 0007371 (4:126b)
  • [13] -, On the interpretation of intuitionistic number theory, J. Symbolic Logic vol. 10 (1945) pp. 109-124. MR 0015346 (7:406a)
  • [14] -, On the intuitionistic logic, Proceedings of the Xth International Congress of Philosophy (Amsterdam, Aug. 11-18, 1948), Amsterdam, 1949, no. 2, pp. 741-743. MR 0027236 (10:277b)
  • [15] -, A symmetric form of Gödel's theorem, Neder. Akad. Wetensch. vol. 53 (1950) pp. 800-802; also in Indagationes Mathematicae vol. 12 (1950) pp. 244-246. MR 0036191 (12:71a)
  • [16] -, Recursive functions and intuitionistic mathematics, Proceedings of the International Congress of Mathematicians (Cambridge, Mass., Aug. 30-Sept. 6, 1950).
  • [17] -, Introduction to metamathematics, New York, Van Nostrand, Amsterdam, North Holland, and Gronigen, Noordhoff, forthcoming in 1952. MR 0051790 (14:525m)
  • [18] Leopold Löwenheim, Über Möglichkeiten im Relativkalkül, Math. Ann. vol. 76 (1915) pp. 447-470.
  • [19] Jan Łukasiewicz, O logice trójwartościowej (On three-valued logic), Ruch filozoficzny (Lwów) vol. 5 (1920) pp. 169-171.
  • [20] Jan Łukasiewicz and Alfred Tarski, Untersuchungen über den Aussagenkalkül, Comptes rendus des séances de la Société des Sciences et des Lettres de Varsovie, Cl. III, vol. 23 (1930) pp. 30-50.
  • [21] J. C. C. McKinsey and Alfred Tarski, Some theorems about the sentential calculi of Lewis and Heyting, J. Symbolic Logic vol. 13 (1948) pp. 1-15. MR 0024396 (9:486q)
  • [22] Andrzej Mostowski, Proofs of non-deducibility in intuitionistic functional calculus, Ibid, vol. 13 (1948) pp. 204-207. MR 0028257 (10:421f)
  • [23] David Nelson, Recursive functions and intuitionistic number theory, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 307-368. MR 0025420 (10:3a)
  • [24] Emil L. Post, Introduction to a general theory of elementary propositions, Amer. J. Math. vol. 43 (1921) pp. 163-185. MR 1506440
  • [25] Thoralf Skolem, Einige Bemerkungen zur axiomatischen Begründung der Mengenlehre, Wissenschaftliche Vorträge gehalten auf dem Fünften Kongress der Skandinavischen Mathematiker in Helsingfors vom 4. bis 7. Juli 1922, Helsingfors, 1923, pp. 217-232.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0055952-4
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society